Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 16, NWS Green Bay, WI

July 14, 2014Door County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jul 14, 2014, 10:38 PM CDT for Door County, Wisconsin. It was in force for 52 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2014, 10:38 PM CDT (03:38 UTC)
Expired
Jul 14, 2014, 11:30 PM CDT
In force
52 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Door County, WI

The radar

The Green Bay radar (KGRB), 74 km from the middle of the area, began a volume at 03:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 10:41 PM CDTHAIL 12 Sw Institute, WITHREE TO FOUR INCHES OF HAIL COVERED THE ROADS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 3.6 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2014-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2014-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -34 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
1585 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
-34 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

099 
WUUS53 KGRB 150338
SVRGRB
WIC029-150430-
/O.NEW.KGRB.SV.W.0016.140715T0338Z-140715T0430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
1038 PM CDT MON JUL 14 2014

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DOOR COUNTY IN NORTHEAST WISCONSIN...

* UNTIL 1130 PM CDT

* AT 1035 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
  STURGEON BAY...AND MOVING EAST AT 10 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF DOOR
  COUNTY...INCLUDING THE FOLLOWING LOCATIONS...INSTITUTE AND VALMY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4485 8725 4483 8727 4483 8729 4487 8740
      4489 8739 4490 8741 4488 8742 4489 8745
      4490 8744 4490 8742 4498 8738 4496 8722
TIME...MOT...LOC 0338Z 276DEG 7KT 4491 8734

HAIL...1.25IN
WIND...60MPH

$$

ECKBERG
3 follow-up statements
521 
WWUS53 KGRB 150349
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1049 PM CDT MON JUL 14 2014

WIC029-150430-
/O.CON.KGRB.SV.W.0016.000000T0000Z-140715T0430Z/
DOOR WI-
1049 PM CDT MON JUL 14 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR DOOR COUNTY
UNTIL 1130 PM CDT...

AT 1048 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHEAST
OF STURGEON BAY...AND MOVING EAST AT 10 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF DOOR
COUNTY...INCLUDING THE FOLLOWING LOCATIONS...INSTITUTE AND VALMY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4488 8737 4489 8738 4491 8738 4495 8737
      4496 8722 4485 8725 4483 8727 4483 8729
TIME...MOT...LOC 0349Z 276DEG 7KT 4490 8732

HAIL...1.25IN
WIND...60MPH

$$

ECKBERG
264 
WWUS53 KGRB 150410
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1110 PM CDT MON JUL 14 2014

WIC029-150430-
/O.CON.KGRB.SV.W.0016.000000T0000Z-140715T0430Z/
DOOR WI-
1110 PM CDT MON JUL 14 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR DOOR COUNTY
UNTIL 1130 PM CDT...

AT 1108 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES EAST OF
STURGEON BAY...AND MOVING SOUTHEAST AT 15 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF DOOR COUNTY
SOUTH OF WHITEFISH BAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4488 8737 4490 8737 4493 8734 4493 8723
      4485 8725 4483 8727 4483 8729
TIME...MOT...LOC 0410Z 315DEG 18KT 4485 8726

HAIL...1.00IN
WIND...<50MPH

$$

ECKBERG
557 
WWUS53 KGRB 150425
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1125 PM CDT MON JUL 14 2014

WIC029-150436-
/O.EXP.KGRB.SV.W.0016.000000T0000Z-140715T0430Z/
DOOR WI-
1125 PM CDT MON JUL 14 2014

...THE SEVERE THUNDERSTORM WARNING FOR DOOR COUNTY WILL EXPIRE AT
1130 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS 
THUNDERSTORM.

LAT...LON 4488 8737 4490 8737 4493 8734 4493 8723
      4485 8725 4483 8727 4483 8729
TIME...MOT...LOC 0426Z 315DEG 18KT 4479 8718

$$

ECKBERG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 10:26 PM CDT, 12 minutes earlier.

Area forecast discussion, Jul 14, 10:26 PM CDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
1026 PM CDT MON JUL 14 2014

UPDATED AVIATION PORTION FOR 06Z TAF ISSUANCE

.SHORT TERM...TONIGHT AND TUESDAY
ISSUED AT 329 PM CDT MON JUL 14 2014

AN UPPER LEVEL CYCLONE AND THE CORE OF MINIMUM 1000-500MB
THICKNESSES MOVED INTO NORTHERN WISCONSIN TODAY. SHOWERS AND
ISOLATED THUNDERSTORMS DEVELOPED AHEAD OF THIS AND SLOWLY
SPREAD ACROSS THE FORECAST AREA...FINALLY REACHING THE FOX VALLEY
BETWEEN 19Z AND 20Z. SOME DECREASE IN ACTIVITY IS LIKELY WITH LOSS
OF DAYTIME HEATING BUT HAVE NOT TOTALLY REMOVED MENTION OF SHOWERS
OVERNIGHT...ESPECIALLY OVER THE NORTH. THE UPPER SYSTEM IS
EXPECTED TO PASS EAST OF WISCONSIN BY 12Z TUESDAY...BUT SINCE THE
AREA REMAINS IN CYCLONIC FLOW THERE SHOULD BE AT LEAST A SLIGHT
CHANCE FOR SHOWERS MOST OF THE DAY BEFORE THINGS WIND DOWN AS
SURFACE HIGH PRESSURE APPROACHES THE STATE FROM THE NORTHERN
PLAINS.

LOWS TONIGHT AND HIGHS TOMORROW FROM THE PREVIOUS FORECAST LOOKED
REASONABLE AND WERE LEFT AS THEY WERE.

.LONG TERM...TUESDAY NIGHT THROUGH MONDAY
ISSUED AT 329 PM CDT MON JUL 14 2014

CLEARING EXPECTED TUESDAY NIGHT AS THE UPPER LOW LIFTS
NORTHEAST FROM LAKE HURON TO SOUTHERN QUEBEC. COLDEST WEATHER WILL
BE IN THE WESTERN COUNTIES WHERE SKIES CLEAR AND WINDS DIMINISH
FIRST. SOME MIDDLE TO UPPER 30S POSSIBLE IN NORTHCENTRAL WISCONSIN.
SURFACE HIGH PRESSURE BEGINS TO BUILD INTO WISCONSIN WEDNESDAY YET
SOME OF THE MODELS FORECAST SOME LIGHT SHOWERS OVER EAST CENTRAL
WISCONSIN. THIS IS LIKELY ATTRIBUTABLE TO THE LEFT EXIT REGION OF
AN UPPER JET MOVING ACROSS THE AREA AND A LAKE BREEZE OR LOW LEVEL
CONVERGENCE IN THE FOX VALLEY. THE AIR IS QUITE DRY SO DID NOT PUT
IN ANY RAIN WEDNESDAY THOUGH THERE COULD BE SOME SPRINKLES. HIGHS
WEDNESDAY WILL BE AROUND 5 TO 7 DEGREES BELOW NORMAL FOR THIS TIME
OF THE YEAR.

THE UPPER LEVEL FLOW GRADUALLY BECOMES MORE WESTERLY THURSDAY THROUGH
SATURDAY AND A WEAK WAVE MOVES THROUGH THURSDAY NIGHT. THINK IT
WILL PRODUCE ONLY MID CLOUDS AND VIRGA OR SPRINKLES DUE TO INITIALLY
DRY AIR. THE MODELS THEN DIVERGE SATURDAY AND SUNDAY AS THE GFS WANTS TO
BRING THROUGH A WEAK FRONT WITH SCATTERED THUNDERSTORMS SATURDAY AFTERNOON
WHILE THE ECMWF IS A DAY SLOWER AND DOES NOT ARRIVE UNTIL SUNDAY AFTERNOON.
THE ECMWF HAS BEEN BETTER RECENTLY SO WILL GO WITH THAT.
&&

.AVIATION...FOR 06Z TAF ISSUANCE
ISSUED AT 1020 PM CDT MON JUL 14 2014

A STRONG UPPER LEVEL LOW OVER CENTRAL WI WILL DRIFT SE OVERNIGHT...
AND CONTINUE TO PRODUCE SCT-NMRS SHOWERS ACROSS THE FORECAST AREA.
DAYTIME INSTABILITY AND AN UPPER LEVEL DISTURBANCE ROTATING
AROUND THE WESTERN SIDE OF THE DEPARTING UPPER LOW...WILL CONTINUE
TO SUPPORT SCT SHOWERS ON TUESDAY. MVFR CONDITIONS WILL ACCOMPANY
THE SHOWER ACTIVITY...AND CIGS WILL LIKELY LOWER TO IFR AT SOME
LOCATIONS LATE TONIGHT INTO EARLY TUESDAY. CONDITIONS SHOULD
IMPROVE TO VFR AT MOST AIRPORT SITES BY TUESDAY AFTERNOON...AND
SHOWERS SHOULD TAPER OFF FROM WEST TO EAST DURING THE AFTERNOON
AND EVENING. GUSTY NW WINDS ARE EXPECTED DURING THE LATE MORNING
AND AFTERNOON.
&&

.MARINE...
ISSUED AT 329 PM CDT MON JUL 14 2014

HAVE ADDED A CHANCE FOR WATERSPOUTS TO THE FORECAST FOR THE BAY
TONIGHT INTO TUESDAY MORNING BASED ON GRAPHICS FROM THE
INTERNATIONAL CENTRE FOR WATERSPOUT RESEARCH'S EXPERIMENTAL GREAT
LAKES WATERSPOUT FORECAST.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....MG
LONG TERM......RDM
AVIATION.......KIECKBUSCH
MARINE.........MG
Hazardous weather outlook, Jul 14, 3:16 PM CDT, 7 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
316 PM CDT MON JUL 14 2014

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-152030-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
316 PM CDT MON JUL 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

THERE MAY BE A FEW THUNDERSTORMS ALONG WITH SOME OF THE SHOWERS
LATE THIS AFTERNOON AND THIS EVENING. SMALL HAIL IS POSSIBLE WITH
ANY OF THE STORMS BUT WIDESPREAD HAZARDOUS WEATHER IS NOT
EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED TODAY OR TONIGHT.

LMZ521-522-541>543-152030-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
316 PM CDT MON JUL 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THERE IS A CHANCE FOR WATERSPOUTS WITH SHOWERS AND ISOLATED
THUNDERSTORMS THIS EVENING AND OVERNIGHT. SMALL HAIL IS POSSIBLE
WITH THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

THE CHANCE FOR WATERSPOUTS WILL CONTINUE THROUGH TUESDAY
MORNING...OTHERWISE THE PROBABILITY FOR WIDESPREAD HAZARDOUS
WEATHER IS LOW.

In the hours before

Special weather statement, Jul 14, 5:17 PM CDT, 5 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
517 PM CDT MON JUL 14 2014

WIZ037-038-142300-
OUTAGAMIE-WAUPACA-
517 PM CDT MON JUL 14 2014

...SPECIAL WEATHER STATEMENT...

AT 513 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER EAST CENTRAL WAUPACA COUNTY...MOVING EAST AT
20 MPH.

WIND GUSTS TO 40 MPH...SMALL HAIL AND BRIEF HEAVY DOWNPOURS ARE
EXPECTED WITH THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  BEAR CREEK BY 530 PM CDT...
  BLACK CREEK BY 600 PM CDT...

GUSTY WINDS MAY CAUSE LIGHT WEIGHT OBJECTS TO BE BLOWN OVER. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

KIECKBUSCH
Special weather statement, Jul 14, 5:52 PM CDT, 4 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
552 PM CDT MON JUL 14 2014

WIZ031-038-039-142345-
BROWN-OUTAGAMIE-SHAWANO-
552 PM CDT MON JUL 14 2014

...STORM WITH GUSTY WINDS HEADED TOWARD GREEN BAY...

AT 548 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 23 MILES WEST OF GREEN BAY...MOVING EAST AT 25
MPH.

PEA SIZE HAIL...WIND GUSTS TO 35 TO 40 MPH AND BRIEF HEAVY DOWNPOURS
ARE POSSIBLE WITH THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  BLACK CREEK BY 555 PM CDT...
  GREEN BAY BY 640 PM CDT...

PERSONS WITH OUTDOOR PLANS SHOULD SEEK SHELTER IN A STURDY STRUCTURE
WHEN THE STORM APPROACHES.

KIECKBUSCH
Special weather statement, Jul 14, 8:15 PM CDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
815 PM CDT MON JUL 14 2014

WIZ073-074-150200-
SOUTHERN MARINETTE COUNTY-SOUTHERN OCONTO COUNTY-
815 PM CDT MON JUL 14 2014

...SIGNIFICANT WEATHER ADVISORY...

AT 812 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES WEST OF MARINETTE...MOVING SOUTHEAST AT
25 MPH. ANOTHER STRONG THUNDERSTORM WAS ABOUT 5 MILES NORTH OF
OCONTO.

* THE THUNDERSTORM WILL BE NEAR...
  PORTERFIELD BY 820 PM CDT...
  BETWEEN CULLEN AND OCONTO BY 825 PM CDT...
  MARINETTE BY 835 PM CDT...

THESE STORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS TO 40 MPH...
HAIL UP TO THREE QUARTERS OF AN INCH AND LOCALLY HEAVY RAIN.

GUSTY WINDS MAY CAUSE LIGHT WEIGHT OBJECTS TO BE BLOWN OVER. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

ECKBERG
Special weather statement, Jul 14, 8:52 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
852 PM CDT MON JUL 14 2014

WIZ073-074-150245-
SOUTHERN MARINETTE COUNTY-SOUTHERN OCONTO COUNTY-
852 PM CDT MON JUL 14 2014

...STRONG THUNDERSTORMS ACROSS SOUTHERN MARINETTE AND SOUTHERN
OCONTO COUNTIES...

AT 852 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SCATTERED THUNDERSTORMS ACROSS SOUTHERN MARINETTE AND SOUTHERN
OCONTO COUNTIES...MOVING SOUTHEAST AT 10 MPH. THE STRONGEST
STORMS WERE NEAR THE CITIES OF MARINETTE AND OCONTO.

PEA SIZE HAIL...WINDS 30 TO 40 MPH...BRIEF HEAVY DOWNPOURS...ARE
POSSIBLE WITH THESE STORMS. GUSTY WINDS MAY CAUSE LIGHT WEIGHT
OBJECTS TO BE BLOWN OVER. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THIS STORM HAS PASSED.

ECKBERG
Special weather statement, Jul 14, 9:38 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
938 PM CDT MON JUL 14 2014

WIZ022-040-073-150400-
DOOR-KEWAUNEE-SOUTHERN MARINETTE COUNTY-
938 PM CDT MON JUL 14 2014

...STRONG THUNDERSTORMS MOVING INTO DOOR AND NORTHWEST KEWAUNEE
COUNTIES...

AT 938 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES NORTHWEST
OF STURGEON BAY TO 11 MILES NORTHWEST OF STURGEON BAY TO 19 MILES
SOUTHWEST OF STURGEON BAY...MOVING EAST AT 15 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS 30 TO 40 MPH...BRIEF HEAVY
DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.

* THUNDERSTORMS WILL BE NEAR...
  NAMUR BY 1000 PM. CDT...
  CARLSVILLE BY 1020 PM CDT...
  STURGEON BAY AND EGG HARBOR BY 1040 PM CDT...

GUSTY WINDS MAY CAUSE LIGHT WEIGHT OBJECTS TO BE BLOWN OVER. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

ECKBERG
Special weather statement, Jul 14, 10:32 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1032 PM CDT MON JUL 14 2014

WIZ022-150430-
DOOR-
1032 PM CDT MON JUL 14 2014

...STRONG THUNDERSTORM OVER DOOR COUNTY...

AT 1032 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES NORTH OF STURGEON BAY...MOVING SOUTHEAST
AT 10 MPH.

NICKEL SIZE HAIL...WINDS 30 TO 40 MPH...BRIEF HEAVY DOWNPOURS...ARE
POSSIBLE WITH THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  INSTITUTE BY 1050 PM CDT...
  VALMY BY 1105 PM CDT...
  WHITEFISH BAY BY 1120 PM CDT...

GUSTY WINDS MAY CAUSE LIGHT WEIGHT OBJECTS TO BE BLOWN OVER. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

ECKBERG

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 10:58 PM CDTSpecial Marine WarningGRB92 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.